MAUDE Adverse Event Report: AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE
Model Number FG815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 06/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bleeding is a known potential adverse event and documented in the device labeling.
 
Event or Problem Description
The rhinaer stylus was used to treat the posterior nasal nerve region of the nasal airway.Both right and left side were treated.Five days post-procedure, the patient went to the er due to bleeding.Bleeding was on the left side of nose, posterior aspect.Bleeding was controlled with a latex balloon.The physician saw the patient the day after the bleeding event and the next day.Patient is doing well.There was no report of device malfunction by the clinic.Physician reported on 07/13/2021 that she had seen the patient again and that the patient is doing well.

Brand Name
RHINAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
232 e caribbean drive
sunnyvale CA 94089
MDR Report Key12170971
Report Number3011625895-2021-00004
Device Sequence Number19205660
Product Code GEI
UDI-Device Identifier08886479300184
UDI-Public08886479300184
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model NumberFG815
Device Catalogue NumberCAT821
Device Lot Number10005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight61